MAUDE Adverse Event Report: LUMENIS LTD Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Pulse; Powered Laser Surgical Instrument
Model Number GA-2003322
Medical Device Problem Codes Problem with Software Installation (3013); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during procedure and after sedation of the patient, the console issued error code 4 (footswitch fault).The procedure was cancelled due to this event.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Boston Scientific Corporation
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24714965
Report Number2124215-2026-16936
Device Sequence Number12259433
Product Code GEX
UDI-Device Identifier07290109145983
UDI-Public(01)07290109145983(11)231127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003322
Device Catalogue NumberGA-2003322
Device Lot Number0000003050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/30/2026
08/21/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/29/2026
09/14/2026
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown